# SDR IPXA2021081072611

- Difficulty date: July 26, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD CABIN FLOOR PANEL P/N WSP0785-501 BETWEEN STA 475 AND 500 & X= 19.00 AND X= 27.5 IS CORRODED.REPAIRED CORRODED FWD CABIN FLOOR PANEL P/N WSP0785-501 BETWEEN STA 475 AND 500 & X= 19.00 AND X= 27.5 IAW VT-SAA EA 011-5320-01-A9264 REV. IR AND UPS EO MD11-5330-81213-A. (MINOR)
